# SDR IPXA2014071883649

- Difficulty date: June 17, 2014
- Submitted: July 18, 2014
- Operation: Air carrier
- Aircraft: N163UP
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 0805
- Aircraft time: 11,090 hours, 6,700 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: A5327874920000
- Condition: Cracked
- Location: Frame 79
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOORBEAM IS CRACKED AT FRAME 79, Y1580.     REPAIRED FLOORBEAM IAW VT-SAA, EA 300-5310-01-A5430 AND EO A300-5310-53164-A.
